# SDR EE4Y090222

- Difficulty date: August 21, 2009
- Submitted: August 21, 2009
- Operation: General aviation
- Aircraft: N737TW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22732
- Aircraft time: 72,505 hours, 79,339 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 654576989
- Condition: Dented
- Location: Fuselage
- Part time: 72,505 hours, 79,339 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE SKIN WITH DENT AT BS 867 TO BS 887 BETWEEN S-25R AND S-27R.
